On a Diffusive Logistic Equation

G. A. Afrouzi, K. J. Brown

Research output: Contribution to journalArticle

30 Citations (Scopus)

Abstract

We study a reaction-diffusion version on all of RNof the logistic equation of population growth in which the birth rate depends on the spatial variable and may assume both positive and negative values. Our results which are obtained by the construction of sub- and supersolutions and the study of asymptotic properties of solutions show the interplay between the birth rate of the species and the extent of diffusion in determining the existence or nonexistence of nontrivial steady-state distributions of population. © 1998 Academic Press.

Original languageEnglish
Pages (from-to)326-339
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume225
Issue number1
DOIs
Publication statusPublished - 1 Sep 1998

Fingerprint Dive into the research topics of 'On a Diffusive Logistic Equation'. Together they form a unique fingerprint.

  • Cite this